Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feeling sleepy, hands and leg trembling, cured after medication, taken selzic od 900,arip mt 15, pacitane 2, adequent 300

Dear Sir With due respect that i like to inform i am anupsarkar from Durgapur,West Bangal/INDIA. My elder sister Rita Sarkar .age 37 years. She have some following problem. 1. Sleepness 2. Whispering ( but not regular) 3.Tremling her hands or legs. Now before 15 days she have this above problem. But sir before 2 years this problem come. after medicine she have good health. But now our family have very tence. My father expired. And i am only income holder in my family. I love my sister. So plz help me about council her medicine. medical report attached: MEDICINE TAKEN 1.SELZIC OD 900MG, ARIP MT 15 MG, PACITANE 2 MG/ ADEQUENT300 MG (M)0000
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
I would suggest that you get her reviewed by a Neurologist soon.
Insomnia (sleeplessness) may be due to the uncontrolled tremor of the hands and legs.
I am not sure what you meant by whispering or if that was wheezing (breathing difficulty)!
The medications that she is taking may not be appropriate.

Best Wishes.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor